# SDR DALA2023012300473

- Difficulty date: November 28, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 23,613 hours, 16,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2515674) DURING INSPECTION FOUND DELAMINATED OB AFTFLAP EXTERNAL SKIN UPPER SURFACE LOCATED AT THE INBOARD EDGE AT RT WING. PERFORMED INTERIM REPAIR ON OB AFT FLAP INBOARD EDGE AT RT WING AS PER B737-900ER SRM 57-53-01-2R REPAIR 16.
